Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; SNARE, NON-ELECTRICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
US ENDOSCOPY EXACTO; SNARE, NON-ELECTRICAL
Model Number
00711115
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Exacto cold snare would not completely come out of the device.
New Search
Submit an Adverse Event Report
Brand Name
EXACTO
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer
(Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key
21630663
Report Number
21630663
Device Sequence Number
12828446
Product Code
FGX
UDI-Device Identifier
00724995182618
UDI-Public
(01)00724995182618(17)271111(11)241111(10)11296004
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/04/2025
Report Date
(Section F)
03/04/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
00711115
Device Catalogue Number
00711115
Device Lot Number
11296004
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/18/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
03/04/2025